MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS 12F X 185CM DL SHORT-TERM; CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS 12F X 185CM DL SHORT-TERM; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 5553150
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and is pending evaluation.Results are expected soon.A lot history review (lhr) of redu3446 showed two similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the connection between the infusion tubing and scalp needle leaked water when conducting infusion for bed 10 patient in the afternoon.An inspection showed a small damage with the connector.The problem was resolved after the infusion sets were replaced.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
NIAGARA SLIM-CATH DIALYSIS 12F X 185CM DL SHORT-TERM
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12278534
Report Number3006260740-2021-03151
Device Sequence Number4599418
Product Code MPB
UDI-Device Identifier00801741045356
UDI-Public(01)00801741045356
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5553150
Device Catalogue Number5553150
Device Lot NumberREDU3446
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/14/2021
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date10/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;